Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Positivity of the renormalized volume of almost-Fuchsian hyperbolic $3$-manifolds
HTML articles powered by AMS MathViewer

by Corina Ciobotaru and Sergiu Moroianu PDF
Proc. Amer. Math. Soc. 144 (2016), 151-159 Request permission

Abstract:

We prove that the renormalized volume of almost-Fuchsian hyperbolic $3$-manifolds is non-negative, with equality only for Fuchsian manifolds.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30F60
  • Retrieve articles in all journals with MSC (2010): 30F60
Additional Information
  • Corina Ciobotaru
  • Affiliation: Section de Mathématiques, Université de Genève, 2-4 rue du Lièvre, CP 64, 1211 Genève 4, Switzerland
  • Email: corina.ciobotaru@unige.ch
  • Sergiu Moroianu
  • Affiliation: Institutul de Matematică al Academiei Române, P.O. Box 1-764, RO-014700 Bucharest, Romania
  • Email: moroianu@alum.mit.edu
  • Received by editor(s): September 22, 2014
  • Received by editor(s) in revised form: November 25, 2014
  • Published electronically: June 9, 2015
  • Additional Notes: The first author was supported by the FRIA
    The second author was partially supported by the CNCS project PN-II-RU-TE-2011-3-0053
  • Communicated by: Michael Wolf
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 144 (2016), 151-159
  • MSC (2010): Primary 30F60
  • DOI: https://doi.org/10.1090/proc/12682
  • MathSciNet review: 3415585